Dynamical Systems, Geometric Measure Theoretic Aspects of Real Analysis  Page description

Help  Print 
Back »

 

Details of project

 
Identifier
49727
Type K
Principal investigator Buczolich, Zoltán
Title in Hungarian A Valós Analízis Dinamikai és Geometriai Mértékelméleti Vonatkozásai
Title in English Dynamical Systems, Geometric Measure Theoretic Aspects of Real Analysis
Panel Mathematics and Computing Science
Department or equivalent Department of Analysis (Eötvös Loránd University)
Starting date 2005-01-01
Closing date 2009-06-30
Funding (in million HUF) 1.911
FTE (full time equivalent) 1.25
state closed project





 

Final report

 
Results in Hungarian
A pályázat futamideje alatt megjelentek a C. E. Weil gradiensproblémáját és I. Assani Ergodelméleti számolásproblémája megoldását tartalmazó cikkek, az utóbbi cikk társszerzõi I. Assani és D. Mauldin. Egy ergodelméleti híres megoldatlan problémára választ adva sikerült olyan sorozatot konstruálnom, melyben a hézagok végtelenbe tartanak, de mégis teljesül rá a pontonkénti Ergodtétel. J. Bourgain egy még ennél is híresebb, négyzetek mentén vett ergodikus átlagokra vonatkozó problémájával kapcsolatban pedig hosszú évek munkájával sikerült meggyõznünk a nemzetközi tudományos közvéleményt konstrukciónk helyességérõl. I. Assanival két Fürstenberg átlagokhoz kapcsolódó maximális operátorokra vonatkozó cikket készítettünk. Ezek is elõrehaladást jelentenek a J. Bourgain eredményeivel kapcsolatos problémakörben. Két ELTÉs doktoranduszhallgatókkal közösen írt cikkben, pedig tipikus folytonos függvények mikrotangens halmazaival és egyértelmûségû halmazaival kapcsolatban értünk el eredményeket. Egy munkámban pedig fraktálfüggvények szinthalmazaira, grafikonjaikon levõ irreguláris halmazokra vonatkozó tételeket bizonyítottam. Elkészítettem és 2007-ben megvédtem a pályázat témakörével megegyezõ területet vizsgáló MTA doktori értekezésem. A pályázat részleges támogatásával szerveztem az ``M60 A miniconference in Real Analysis" konferenciát.
Results in English
During this project papers containing the solutions of the gradient problem of C. E. Weil and the counting problem of I. Assani got published, my coauthors on the latter paper were I. Assani and D. Mauldin. Answering a famous unsolved problem in Ergodic Theory I have managed to construct a sequence with gaps converging to infinity, but for which the pointwise Ergodic Theorem holds. With respect to an even more famous problem of J. Bourgain concerning ergodic averages along the squares we have managed to convince the scientific ``general public" that our construction works. We prepared two papers with I. Assani about a maximal operator related to Furstenberg averages. These papers also contain progress related to results of J. Bourgain. In two joint papers written with Ph. D. students of our university we studied micro tangent sets and sets of univalence of typical continuous functions. In another paper I proved theorems concerning level sets and irregular sets on the graphs of fractal functions. I prepared and succesfully defended in 2007 my dissertation for the degree of ``Doctor of Sciences of the Hungarian Academy of Sciences". The topic of this dissertation coincides with that of this research project. With partial support of this research grant I have organized the conference: ``M60 A miniconference in Real Analysis".
Full text https://www.otka-palyazat.hu/download.php?type=zarobeszamolo&projektid=49727
Decision
Yes





 

List of publications

 
Buczolich, Zoltán;: Solution to the gradient problem of C. E. Weil., Rev. Mat. Iberoamericana 21 (2005), no. 3, 889-910., 2005
Buczolich, Zoltán; Darji, Udayan B: Pseudoarcs, pseudocircles, Lakes of Wada and generic maps on $S\sp 2$., Topology Appl. 150 (2005), no. 1-3, 223--254., 2005
I. Assani, Z. Buczolich and D. Mauldin: An L^1 Counting problem in Ergodic Theory,, J. Anal. Math. 95 (2005), 221--241, 2005
Z. Buczolich and A. Máthé: Where are typical C^1 functions one-to-one?, Mathematica Bohemica, 131 No. 3, 291-303., 2006
Z. Buczolich and Cs. Ráti,: Micro Tangent sets of typical continuous functions,, Atti. Semin. Mat. Fis. Univ. Modena Reggio Emilia, 54 (2006), 135-166, 2007
Z. Buczolich and D. Mauldin: Concepts Behind Divergent Square Averages,, Ergodic Theory and related Fields, Contemporary Mathematics, 40-56., 2007
Z. Buczolich,: Universally $L^1$ good sequences with gaps tending to infinity, Acta Math. Hungar., 117 (1-2) (2007), 91-40, 2007
Buczolich, Zoltán: Irregular $1$-sets on the graphs of continuous functions,, Acta Math. Hungar., 121 (4) (2008), 371-393., 2008
I. Assani and Z. Buczolich: The $(L^{1},L^{1})$ bilinear Hardy-Littlewood function and Furstenberg averages, közlésre elfogadva Rev. Mat. Iberoamericana, 2009
I. Assani and Z. Buczolich: A maximal inequality for the tail of the bilinear Hardy-Littlewood function, Ergodic Theory, 7--11, Contemp. Math., 485, Amer. Math. Soc., Providence, RI,, 2009
Z. Buczolich: Almost everywhere convergence of ergodic averages, Real Anal. Exchange Volume 34, Number 1 (2008), 1-16, 2009
Buczolich Z.: A Gradiensprobléma, Matematikai Lapok, Új sorozat 11. évf. (2002-2003), 1, (2006), 56-71., 2006
Buczolich, Zoltán: Geometric and Dynamical Aspects of Measure Theory, MTA Doktori Értekezés, 2006




Back »